lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Solvable Lie Algebras of White Noise Operators
Technische Universit├Ąt Kaiserslautern, Germany.ORCID iD: 0000-0002-8400-0416
Mindanao State University-Iligan Institute of Technology, Philippines.
Mindanao State University-Iligan Institute of Technology, Philippines.
2022 (English)In: Symmetry, E-ISSN 2073-8994, Vol. 14, no 11, article id 2301Article in journal (Refereed) Published
Abstract [en]

We characterize the dimension of Lie algebras of white noise operators containing the quantum white noise derivatives of the conservation operator. We establish isomorphisms to filiform Lie algebras, Engel-type algebras, and solvable Lie algebras with Heisenberg nilradical and Abelian nilradical. A new class of solvable Lie algebras is proposed, those having an Engel-type algebra as nilradical. This arises in white noise analysis as a (Formula presented.) -dimensional Lie algebra containing the identity operator, annihilation operators, creation operators (Heisenberg algebra), number operator, and Gross Laplacian.

Place, publisher, year, edition, pages
MDPI, 2022. Vol. 14, no 11, article id 2301
National Category
Algebra and Logic
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-124522DOI: 10.3390/sym14112301ISI: 000884187800001Scopus ID: 2-s2.0-85141695371OAI: oai:DiVA.org:lnu-124522DiVA, id: diva2:1802893
Available from: 2023-10-06 Created: 2023-10-06 Last updated: 2023-10-18Bibliographically approved

Open Access in DiVA

fulltext(430 kB)16 downloads
File information
File name FULLTEXT01.pdfFile size 430 kBChecksum SHA-512
8ac27a337c31620ceb55beba8911a53d87c9a05f61451098c8ba13d3be609876203e5fe86e6a28a226c9902a5245d6c5315ffb5fa1e667e07448e9cf44601cf4
Type fulltextMimetype application/pdf

Other links

Publisher's full textScopus

Authority records

Bock, Wolfgang

Search in DiVA

By author/editor
Bock, Wolfgang
In the same journal
Symmetry
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar
Total: 16 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 88 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf